# SDR DALA2017040802858

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 1380 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT HAD A CRACKED FRAME ANGLE BS 1380 BETWEEN LONGERONS 13 AND 14R. THE FRAME ANGLE WAS REPLACED IAW DWG 9912246, REV DE, SRM 51-30-5, AND 51-30-2.  (LP2965334)
